# SDR CALA2024080100342

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 68,712 hours, 30,074 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO DOOR R AFT EMERGENCY EXIT INDICATION. DOOR RT EMER EXIT ECAMPRESS WAS OKAY. CLEARED AFTER APPROX 10 MI NS FOUND THE DOOR RIGHT AFT EMER EXIT COVER FLAP ARM SLIDE LIGHT WOULD COME ON WHEN YOU BARELY TOUCHED THE PANEL OR VERY LITTLE MOVEMENT. ADJUSTED THE COVER FLAP REF AMM-TASK 25-23-47-400-001-A STEPS (4) C,D . OPS CK NORMAL WITH NO FUTHER.
